MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER® BARRICOR¿ PLASMA BLOOD COLLECTION TUBE; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER® BARRICOR¿ PLASMA BLOOD COLLECTION TUBE; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 365044
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.Results: bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.Additionally, bd was unable to determine the specific lot number associated with this complaint.Therefore, a review of the device history record could not be conducted.Conclusion: bd has initiated a capa (b)(4) to document further investigation and root cause(s) of this product issue.Without a sample, an absolute root cause for this incident cannot be determined as bd was not able to duplicate or confirm the customer¿s indicated failure mode.
 
Event or Problem Description
It was reported that sometimes the green bd vacutainer® barricor¿ plasma blood collection tubes has blood squirt out of them when the tube is pulled away after filling it.No serious injury or medical intervention reported.
 
Additional Manufacturer Narrative
The initial mdr was submitted without a 510k number but this device does have a 510k associated with it.

Brand Name
BD VACUTAINER® BARRICOR¿ PLASMA BLOOD COLLECTION TUBE
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
MDR Report Key7097897
Report Number9617032-2017-00479
Device Sequence Number1298041
Product Code JKA
UDI-Device Identifier00382903650446
UDI-Public00382903650446
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K160657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number365044
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/22/2017
Supplement Date Received by Manufacturer06/22/2017
Initial Report FDA Received Date12/07/2017
Supplement Report FDA Received Date01/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;